Cipro causes neurological symptoms in some people like you describe. I met a man with same problems due to this class of antibiotics. He copes by doing alternative IV Therapy with glutathamine and pain medication. I can relate to your feelings I have all those problems, but mine is advanced Lyme.
I'm with Lydia, hope you can talk to someone not only for the depression but for your physical problems as well. The dryness, joint/muscle pain, fatigue are some symptoms of Lupus or autoimmune, the other stuff...wow, just haven't heard of so much wrong at same time.
As far as the numbered items you have, it could be any of the three. If I had to guess I'd say #3, or something still related to the infection and maybe causing neurological problems.
I do hope you find treatment! The depression is probably coming from so much pain and aggavation though. Ask a pharmacist about that medicine. Don't know how they do it up north there but the pharmacist will tell you more than the Dr. when it comes to the chemical stuff, and side affects.
I'm so sorry that you are feeling so badly. Are you seeing anyone to treat depression? Sometimes just having someone to talk to helps. I don't have any suggestions regarding you physical symptoms, but I hope you start to feel better soon.
Could have something to do with Lupus or other autoimmune since it runs in your family, it takes a long time to diagnose though, and to rule out other stuff. Even with neg ANA it can't be ruled out, next time it very well may be positive.
I have heard of people having ear infections, or infected tooth and it infect the ear. The problem is...what's the closest, and the next stop for an infection after the ear??? your brain!!! Are they sure they got rid of all your infection??? I have no idea about the side effects of that medicine you took, but I hope this may shed some light on your problem a little. I hope someone else has something better to post for you soon. Get well!